Pacific Journal of Mathematics

Abelian groups in which every endomorphism is a left multiplication.

W. J. Wickless

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 301-307.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867587

Mathematical Reviews number (MathSciNet)
MR0412302

Zentralblatt MATH identifier
0324.20060

Subjects
Primary: 20K30: Automorphisms, homomorphisms, endomorphisms, etc.

Citation

Wickless, W. J. Abelian groups in which every endomorphism is a left multiplication. Pacific J. Math. 63 (1976), no. 1, 301--307. https://projecteuclid.org/euclid.pjm/1102867587


Export citation

References

  • [1] R. A. Beaumont and R. S. Pierce, Torsion Free Groups of Rank Two, Amer. Math. Soc, Mem. 38, Amer. Math. Soc, Providence, R. I., 1961.
  • [2] L. Fuchs, Infinite Abelian Groups, v. I-II, Academic Press, New York, 1970, 1973.